# SDR SWAA2025051269443

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 55,880 hours, 32,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Pulled
- Location: Zone 800 Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR ASSIST HANDLE BOLT PULLED OUT<[01] INSTALLED L1 ENTRY DOOR ASSIST HANDLE PER M/M 52-11-31
